# SDR USAASB04113

- Difficulty date: August 23, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - FOUND COCKPIT AND FIRST CLASS EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE FORWARD BATTERY CHARGER AND BATTERY.  (M)
